Advanced search
1 file | 279.56 KB Add to list

On the space of ultradistributions vanishing at infinity

Andreas Debrouwere (UGent) , Lenny Neyt (UGent) and Jasson Vindas Diaz (UGent)
Author
Organization
Project
Abstract
We study the structural and linear topological properties of the space <(B)over dot>(omega)'* of ultradistributions vanishing at infinity (with respect to a weight function omega). Particularly, we show the first structure theorem for <(B)over dot>(omega)'* under weaker hypotheses than were known so far. As an application, we determine the structure of the S-asymptotic behavior of ultradistributions.
Keywords
The space of ultradistributions vanishing at infinity, the first structuretheorem, S-asymptotics, the short-time Fourier transform, DISTRIBUTIONS, CONVOLUTION, THEOREMS

Downloads

  • 1907.04205.pdf
    • full text (Accepted manuscript)
    • |
    • open access
    • |
    • PDF
    • |
    • 279.56 KB

Citation

Please use this url to cite or link to this publication:

MLA
Debrouwere, Andreas, et al. “On the Space of Ultradistributions Vanishing at Infinity.” BANACH JOURNAL OF MATHEMATICAL ANALYSIS, vol. 14, no. 3, 2020, pp. 915–34, doi:10.1007/s43037-019-00045-x.
APA
Debrouwere, A., Neyt, L., & Vindas Diaz, J. (2020). On the space of ultradistributions vanishing at infinity. BANACH JOURNAL OF MATHEMATICAL ANALYSIS, 14(3), 915–934. https://doi.org/10.1007/s43037-019-00045-x
Chicago author-date
Debrouwere, Andreas, Lenny Neyt, and Jasson Vindas Diaz. 2020. “On the Space of Ultradistributions Vanishing at Infinity.” BANACH JOURNAL OF MATHEMATICAL ANALYSIS 14 (3): 915–34. https://doi.org/10.1007/s43037-019-00045-x.
Chicago author-date (all authors)
Debrouwere, Andreas, Lenny Neyt, and Jasson Vindas Diaz. 2020. “On the Space of Ultradistributions Vanishing at Infinity.” BANACH JOURNAL OF MATHEMATICAL ANALYSIS 14 (3): 915–934. doi:10.1007/s43037-019-00045-x.
Vancouver
1.
Debrouwere A, Neyt L, Vindas Diaz J. On the space of ultradistributions vanishing at infinity. BANACH JOURNAL OF MATHEMATICAL ANALYSIS. 2020;14(3):915–34.
IEEE
[1]
A. Debrouwere, L. Neyt, and J. Vindas Diaz, “On the space of ultradistributions vanishing at infinity,” BANACH JOURNAL OF MATHEMATICAL ANALYSIS, vol. 14, no. 3, pp. 915–934, 2020.
@article{8676935,
  abstract     = {{We study the structural and linear topological properties of the space <(B)over dot>(omega)'* of ultradistributions vanishing at infinity (with respect to a weight function omega). Particularly, we show the first structure theorem for <(B)over dot>(omega)'* under weaker hypotheses than were known so far. As an application, we determine the structure of the S-asymptotic behavior of ultradistributions.}},
  author       = {{Debrouwere, Andreas and Neyt, Lenny and Vindas Diaz, Jasson}},
  issn         = {{2662-2033}},
  journal      = {{BANACH JOURNAL OF MATHEMATICAL ANALYSIS}},
  keywords     = {{The space of ultradistributions vanishing at infinity,the first structuretheorem,S-asymptotics,the short-time Fourier transform,DISTRIBUTIONS,CONVOLUTION,THEOREMS}},
  language     = {{eng}},
  number       = {{3}},
  pages        = {{915--934}},
  title        = {{On the space of ultradistributions vanishing at infinity}},
  url          = {{http://dx.doi.org/10.1007/s43037-019-00045-x}},
  volume       = {{14}},
  year         = {{2020}},
}

Altmetric
View in Altmetric
Web of Science
Times cited: